Items where Author is "Targonskii, A. L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Other
Number of items: 12.

Article

Targonskii, A. L. and Targonskaya, I. I. (2017) Extremal Problems on the Generalized (l, d)-Equiangular System Points in the Case of Arbitrary Multidimensional Complex Spaces. International Journal of Advanced Research in Mathematics (9). pp. 44-53. ISSN 2297-6213

Targonskii, A. L. and Targonskaya, I. I. (2017) Extremal Problems on the Generalized (l; d)-Equiangular System Points in the Case of Arbitrary Multidimensional Complex Spaces. International Journal of Advanced Research in Mathematics, 9. pp. 44-53. ISSN 2297-6213

Denega, I. V. and Targonskii, A. L. (2017) Separating transformation in a problem on extremal decomposition of the complex plane. Збірник праць інституту математики НАН України, 14 (1). pp. 147-155.

Targonskii, A. L. (2016) Extremal problem on (2n, 2m − 1)-system points on the rays. An. St. Univ. Ovidius Constanta, 24 (2). pp. 283-299.

Targonskii, A. L. (2016) Extremal problem on (2n; 2m - 1)-system points on the rays. An. St. Univ. Ovidius Constanta, 2 (24). pp. 283-299.

Targonskii, A. L. (2016) On the One Extremal Problem with the Free Poles on the Unit circle. International Journal of Advanced Research in Mathematics (6). pp. 26-31. ISSN 2297-6213

Targonskii, A. L. and Targonskaya, I. (2016) On the one extremal problem on the Riemann sphere. International Journal of Advanced Research in Mathematics (4). pp. 1-7. ISSN 2297-6213

Targonskii, A. L. (2014) Extremal problem on (2n,2m−1)-system points on the rays. XVIIth Conference on Analytic Functions and Related Topics. pp. 46-47.

Targonskii, A. L. (2014) Extremal problems on the generalized (n; d)-equiangular system of points. VERSITA, 22 (2). pp. 239-251.

Targonskii, A. L. (2013) Extremal problem with variable quantity of points on rays. International Conference "Complex Analysis, Potential Theory and Applications".

Targonskii, A. L. (2013) Extremal problems for partially non-overlapping domains on equiangular system points. 9th International ISAAC Congress. p. 201.

Other

Targonskii, A. L. and Targonskaya, I. I. (2018) Extreme problem for partially nonoverlapping domains on a Riemann sphere. Journal of Mathematical Sciences.

This list was generated on Thu Sep 29 20:11:44 2022 EEST.